MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG ACTICOR 7 HF-T DF4 IS-1 PROMRI; CRT-D

BIOTRONIK SE & CO. KG ACTICOR 7 HF-T DF4 IS-1 PROMRI; CRT-D
Model Number 429523
Medical Device Problem Codes Premature End-of-Life Indicator (1480); Inappropriate/Inadequate Shock/Stimulation (1574)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/15/2025
Type of Reportable Event Malfunction
Event or Problem Description
This device was explanted due to eos, possibly due to 40 plus inappropriate shocks.Should additional information become available, this file will be updated.
 
Additional Manufacturer Narrative
The device is currently not available for analysis.No conclusion can be drawn based on available information at the moment.The file is closed.The investigation will be re-opened should additional data become available.

Brand Name
ACTICOR 7 HF-T DF4 IS-1 PROMRI
Common Device Name
CRT-D
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key22669288
Report Number1028232-2025-03585
Device Sequence Number3825284
Product Code NIK
UDI-Device Identifier04035479156688
UDI-Public(01)04035479156688(17)210228
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P050023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date02/28/2021
Device Model Number429523
Device Catalogue Number429523
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2025
Supplement Date Received by Manufacturer07/31/2025
Initial Report FDA Received Date07/30/2025
Supplement Report FDA Received Date07/31/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/15/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age73 YR
Patient SexFemale